Nonexistence results for a class of fractional elliptic boundary value problems
By M. Fall, Tobias Weth. 2012
157 citations recorded by the source corpus.
Abstract In this paper we study a class of fractional elliptic problems of the form { ( − Δ ) s u = f ( x , u ) in Ω , u = 0 in R N ∖ Ω , where s ∈ ( 0 , 1 ) . We prove nonexistence of positive solutions when Ω is star-shaped and f is supercritical. We also derive a nonexistence result for subcritical f in some unbounded domains. The argument relies on the method of moving spheres applied to a reformulated problem using the Caffarelli–Silvestre extension (Caffarelli and Silvestre (2007) [11] ) of a solution of the above problem.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/c022a9bc410b2b213324fd10d5f3b08059cbd1da
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Xavier Ros-Oton
- Raffaella Servadei
- Enrico Valdinoci
- J. Serra
- Giampiero Palatucci
- Begoña Barrios
- F. Soria
- M. Fall
In Computational Theory and Mathematics
- Xavier Ros-Oton
- Raffaella Servadei
- J. Serra
- Giampiero Palatucci
- Enrico Valdinoci
- M. Fall
- Begoña Barrios
- F. Soria
Citations in the corpus
- Unique Continuation Property and Local Asymptotics of Solutions to Fractional Elliptic Equations (2013, unknown): “Some computations (see also [10]) show that ∫ B 1 t1−2s|∇w|2dz + (N − 2s) ∫ S 1 t1−2sw2dS = ∫”
- A Global Compactness type result for Palais-Smale sequences in fractional Sobolev spaces (2014, background): “The authors would like to thank Marco Squassina for having pointed out to them the paper [5].”
- Monotonicity and nonexistence results for some fractional elliptic problems in the half-space (2013, methodology): “The argument of [21], relying on the method of moving spheres, does not apply under the assumptions of Theorem 1.”
- Liouville Type Theorems for PDE and IE Systems Involving Fractional Laplacian on a Half Space (2017, background): “Comparing the results in [12, 13, 26] with our main results on system (2) (Corollary 4), one should observe two essential differences.”
- A critical fractional equation with concave-convex power nonlinearities (2013, background): “Previous works related to the operator defined in (1.2), or by a more general kernel, can be found in [16,23, 30,34,35,37,38,41–43 Problems similar to (P λ ) have been also studied in the local setting with different elliptic operators. far as we know, the first example in this direction was given in…”
- The Dirichlet problem for the fractional Laplacian: Regularity up to the boundary (2012, background): “Its proof requires the precise regularity theory up to the boundary developed in the present paper (see Corollary 1.6 below).”
- On Fractional Laplacians (2013, background): “In this case both the operators (−∆Ω) s N and (−∆Ω) s D were considered in many articles on semilinear equations, see for instance [2, 9, 11, 12, 13, 14, 17], and compared in [8], [15].”
- The Pohozaev Identity for the Fractional Laplacian (2012, unknown): “However, in [12] they do not need to assume any regularity on f with respect to x .”
- The extremal solution for the fractional Laplacian (2013, methodology): “The moving planes method has been applied to problems involving the fractional Laplacian by different authors; see for example [11, 1, 17].”
- Liouville type theorems for nonlinear elliptic equations and systems involving fractional Laplacian in the half space (2015, unknown): “6 of [15] in the case N+2α N−2α < p < (N−1)+2α (N−1)−2α , see also Theorem 1.”